# SDR CALA2023041901169

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737-8
- Aircraft serial: 39999
- Aircraft time: 39,408 hours, 13,629 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Damaged
- Location: Lbl 45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0040) DAMAGED INTERCOSTAL IN MAIN DECK AROUND A NUTPLATE BS 320, LBL 45 REMOVED AND REPLACED INTERCOSTAL IN MAIN DECK BS 320 LBL 45 IAW B737-800 SRM 51-40-02-0G-0 PARA 7D. DATA WAS TRANSCRIBED FROM PA PER DOC AERSALE WO 3875 NR 29620 WORK ACP BY MECH V937321 INSP B Y AQC009
